Skip to Content

Join the 'Cardiac' group to help and get support from people like you.

Cardiac Questions

 Clear

We found 19 questions associated with the 'Cardiac' topic.

My daughter is suffering what seems to be naratriptan withdrawal. She was using it every day until?

Posted 15 days ago by lindak77 0 answers

... she started having cardiac symptoms. It now seems she is going through withdrawal. Her headaches are much worse. Does anyone know about this? How long it lasts?

Does Atacand ( candesartan ) cause Atrial Fibrillation??

Posted 20 Jul 2017 by AyaMoh 0 answers

My mom had taken Atacand for 8 years for hypertension but the last 10 days she suffered AF ( hr over 140 ) and hypotension 60/40 or cardiac Arrhythmia.She stopped taking Atacand since then , Does it has any relation?? Should she stop taking Atacand ??

Have 2 episodes of syncope. All tests done. Still unknown. Worried if it could b life threating.?

Posted 18 Mar 2017 by Horsehorse 0 answers

Brain tests done all heart tests done. And still unknown. It gives me anxiety thinking next time it happens i could go into cardiac arrest

My husband has been on Tanzeum for a year. Recently started have TIA'S (mini strokes). Cardiac?

Posted 7 Sep 2016 by subbo 0 answers

... testing and neurological testing all otherwise clear. Anyone else experience this?

I was given by my doctor several pills. I had no PAIN only irritation in area from vulva cancer sur?

Posted 17 Sep 2016 by Emma Mae 0 answers

I'm 73 year old widow. The doctor diagnosed potassium depletion. I informed him I did no work was was bedridden with fibromyalgia and take potassium as to depletion and cardiac arrest in 2005. Still he insisted without tests and prescribed the following: Nitrofurantion Monohyd 100 total 20 one ...

What can cause your primidone blood level to increase ?

Posted 8 Jun 2016 by DrugInquirer 0 answers

What BP, cardiac or bladder/prostate medications can cause your primidone blood level to increase ? What about foods ?

Can inderal side effects last after stopping the medicine?

Posted 9 May 2016 by Bairr 1 answer

I took inderal for cardiac PVCs for a while (in early 2015) but stopped because of nighttime hallucinations (my cardiologist and I agreed it was best). In later 2015 (October or November, I forget) I was put on it again for migraines and the hallucinations started again after a month give or take, ...

Should we give an adult patient oxygen, knowing that he has high oxygen saturation but low pulse?

Posted 29 Feb 2016 by sara ib 1 answer

the patient is alert but not very oriented and has cardiac issue and the pulse was between 28-37

Medication - I had a cardiac cath last sat and was given IV solu-medrol before and after the?

Posted 27 Mar 2016 by ltucker54 0 answers

... procedure. How long does the effects of the dye last. I've been taking zantac and 25mg Benadryl tid but have developed a rash from my scalp to my waist

I am starting at eight week course of Harvoni tomorrow and I am getting second thoughts?

Posted 1 Dec 2015 by Hcvchick 2 answers

I have been reading on this website about posttreatment side effects like cardiac problems and visual problems. For some reason I was approved for harvoni for genotype 2 for eight weeks. I've never had any liver damage or fatigue but I recently have gotten neuropathy in both my feet and legs ...

Dexamethasone - Cortisone and cardio pacemaker?

Posted 18 Feb 2016 by juneandgord 0 answers

I had a cortisone shot in my hip3weeks ago, since then I been having energy problems, Is cortisone reacting with my cardiac pacemaker ?

My mom was suffered cough with ACEI(Ramipril).so.can she take ARB(Telmisertan) instead of?

Posted 1 Jan 2016 by Khin Nyein Chan 1 answer

My mom was suffered cough with ACEI(Ramipri).It was prescribed for ? cardiac remodeling after myocardial infarct.She was suffered anterior myocardial infarct last 13th December,2015.Now,1st Janauary.At first,she had dry cough.Now,some sputum is seen.? Secondary bacterial infection.Today,some blood ...

My sister died in 2007 after taking wellbutrin. It directly caused her to have not only seizures but

Posted 29 Sep 2015 by Michael JG 6 answers

... also Cardiac Arrest and Cardiac Failure. She was 17 years old

Page 1 2 Next

Ask a Question

Search this Group